# SDR 2023F00147

- Difficulty date: May 18, 2023
- Submitted: May 18, 2023
- Operation: General aviation
- Aircraft: N663VL
- Make and model: Bnorm BN2B26
- Aircraft serial: 2110
- Aircraft time: 22,794 hours, 74,961 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Wing
- Condition: Corroded
- Location: Zone 500
- Part time: 22,775 hours, 74,961 cycles
- Component: Wing, Bnorm
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION WAS FOUND BETWEEN WING STA 22 TO W ST 49 LEFT AND RIGHT WING LOWER SHEET METAL LAMINATES, ON FWD AND AFT SPARS LOWER RIVET AREAS
